CSpace
anegativeanswertoaproblemoferds
Xu BG(许宝刚)
1999
Source Publication数学进展
ISSN1000-0917
Volume28Issue:5Pages:473
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45086
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xu BG. anegativeanswertoaproblemoferds[J]. 数学进展,1999,28(5):473.
APA 许宝刚.(1999).anegativeanswertoaproblemoferds.数学进展,28(5),473.
MLA 许宝刚."anegativeanswertoaproblemoferds".数学进展 28.5(1999):473.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[许宝刚]'s Articles
Baidu academic
Similar articles in Baidu academic
[许宝刚]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[许宝刚]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.